Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (145 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2006-06-30
The Plancherel and Hausdorff–Young Type Theorems for an Index TransformationSemyon B. Yakubovich (1) Faculdade de Ciências do Porto, Portugal
The Plancherel and Hausdorff-Young type theorems are proved for an integral transformation, which is associated with the product of the modified Bessel functions of different arguments. The transform essentially generalizes Lebedev's transformation involving squares of the modified Bessel functions as kernels.
Keywords: Bessel functions, index transform, Mellin transform, Kontorovich-Lebedev transform, Plancherel theorem, Hausdorff-Young inequality, Parseval equality
Yakubovich Semyon: The Plancherel and Hausdorff–Young Type Theorems for an Index Transformation. Z. Anal. Anwend. 25 (2006), 193-204. doi: 10.4171/ZAA/1284